Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: benzos and diphenhydramine, anyone?

Posted by bassman on November 7, 2006, at 10:16:16

In reply to Re: benzos and diphenhydramine, anyone? ramsea, posted by valene on November 6, 2006, at 17:28:33

Another vote for a slow taper and not trying to add anything to "help". I don't have withdrawal symptoms from Ativan, so there's a chance that it won't be that bad...my schedule is to decrease the dose by 0.25 mg every three days and stop and hold if I feel any additional anxiety. I've done it twice and had no unpleasant withdrawal symptoms whatever. The biggest thing, at least for me, is just to forget I'm withdrawing and not dwell on it...otherwise, I'm monitoring my body for ANY differences....


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:bassman thread:700843
URL: http://www.dr-bob.org/babble/20061104/msgs/701215.html